CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Forbes-M-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: F
Number of items: 1.

F

Forbes, Michael A. and Shpilka, Amir and Volk, Ben Lee (2018) Succinct Hitting Sets and Barriers to Proving Lower Bounds for Algebraic Circuits. Theory of Computing, 14 . Art. No. 18. ISSN 1557-2862. https://resolver.caltech.edu/CaltechAUTHORS:20190104-094927988

This list was generated on Mon May 25 21:19:19 2020 PDT.